advertisement
Question
Posted by: lienkie | 2008/11/19

in between bleeding

i just want to find out, i am on the pill, but a week after my scheduled period i have a bloody discharge, and its for about 4 days, i have been for a papsmear and all that, and everything was ok. could it be that the pill is not strong or weak enough? around my period time, i also get very bad megraines..could you give me any advice?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may well be that the Pill is not strong enough for you. You should see a doctor about the migraines, as certain types of migraine mean that you cannot use the Pill at all.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement